# SDR DL73S962051

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948818
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUD CRACKED.  THE FITTING WAS INSPECTED PER BACO S/B 737-57-1216, BUT THIS DAMAGE IS NOT TYPICAL OF DAMAGE DESCRIBED IN THE SERVICE BULLETIN.  THE CRACKED FITTING WILL REMAIN IN SERVICE ON A TIME LIMITED BASIS AND WILL BE REPAIRED ACCORDING TO SERVICE BULLETIN REQUIREMENTS.
